# SDR ASAA2022070539334

- Difficulty date: July 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3321
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, SKIN AFT AFT TAIL JACKING POINT IS CORRODED, JUST FWD OF APUL COMPTTIPR833K. GROUNDED - YES. REMOVED CORROSION FROM LOWER SKIN AT AFT TAIL JACKING POINT. ORIGINAL THICKNESS OF 0.080", LOSS OF 0.004", AND 0.076" REMAINING FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-01-1A-1. ALODINED, PRIMED AND PAINTED AREA IAW B737-800 SRM 53-00-01-1A-1.T# T8224B.
